A Control Variate Method for Monte Carlo Simulations of Heath-Jarrow-Morton Models with Jumps

Publication Type:
Journal Article
Applied Mathematical Finance, 2007, 14 (5), pp. 365 - 399
Issue Date:
Filename Description Size
Thumbnail2006015160.pdf953.07 kB
Adobe PDF
Full metadata record
This paper examines the pricing of interest rate derivatives when the interest rate dynamics experience infrequent jump shocks modelled as a Poisson process. The pricing framework adapted was developed by Chiarella and Nikitopoulos to provide an extension of the Heath, Jarrow and Morton model to jump-diffusions and achieves Markovian structures under certain volatility specifications. Fourier Transform solutions for the price of a bond option under deterministic volatility specifications are derived and a control variate numerical method is developed under a more general state dependent volatility structure, a case in which closed form solutions are generally not possible. In doing so, a novel perspective is provided on control variate methods by going outside a given complex model to a simpler more tractable setting to provide the control variates.
Please use this identifier to cite or link to this item: